Call Us: +61 2 6569 5152
Warning – Codeine & Codeine containing Medicines in Kids
Posted: 28, May 0 Comments By: Rufina Lam
Safety concerns have arisen over use of codeine and codeine-containing medicines in children after reports of respiratory depression, including some fatalities. New guidelines and contraindications have been issued by international regulatory bodies, including the FDA, EMA and MHRA following [...] read more
Patient Survey 2013/2014
Posted: 02, May 0 Comments By: Rufina Lam
Thank you to all the patients who were offered the Practice Survey form at random and completed the questionnaire. Enclosed is the result. Thanks also the the front desk team, the IT guys, Jim the landscaper and his crew, [...] read more
Ciguatera poisonings Mid North Coast
Posted: 07, Mar 0 Comments By: Rufina Lam
In light of recent ciguatera poisonings at Macksville, Evans Head and on the Gold Coast, the NSW Food Authority has issued a public health warning against the consumption of Spanish mackerel that are more than 10-kilograms in weight.THE seafood [...] read more
Tea drinking linked to lower stroke risk
Posted: 14, Dec 0 Comments By: Rufina Lam
Friday, December 13, 2013. In a supplement to the December 2013 issue of the American Journal of Clinical Nutrition that covered the Fifth International Scientific Symposium on Tea and Human Health, researchers from the University of California, Los Angeles [...] read more
Recall of Children’s Panadol Suspension
Posted: 03, Dec 2 Comments By: Rufina Lam
GlaxoSmithKline has announced a recall of two batches of its Children’s Panadol 1-5 years Suspension from pharmacies and hospitals for quality reasons. The announcement comes just days after the recall of  GSL’s Children’s Panadol Baby Drops for a misaligned dosing syringe. [...] read more
Check your Children’s Panadol Baby Drops syringe – TGA Alert
Posted: 28, Nov 0 Comments By: Rufina Lam
Safety advisory – incorrectly placed dosing indicators 22 November 2013 The TGA has become aware that some measuring syringes supplied with Children’s Panadol Baby Drops are incorrectly marked and this has the potential to lead to accidental overdoses. The active [...] read more